# SDR 2A6D20220325002

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 3,918 hours, 10,041 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,485 hours, 8,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Beam
- Part number: 355A21211025
- Part serial: NA
- Condition: Elongated
- Location: Zone 200
- Part time: 3,918 hours, 10,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED ON THE LH BEAM UNDER THE ENGINE DECK (PN: 355A21-2110.25) IN THE FORM OF AN ELONGATED HOLE IN THE LOWER FLANGE NEAR THE AFT END OF THE PART
